# SDR SWIA2020010947581

- Difficulty date: November 18, 2019
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 37,342 hours, 36,305 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 333-349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP OF INTERCOSTAL CORRODED AT STGR21L BEWTEEN FS333.00 AND FS349.00, MARKED (C-CHECK) RO 01/07/2020  REMOVED CORROSION FROM TOP OF INTERCOSTAL AT STR 21 LH BETWEEN FS 333.00-349.00 REF CRJ 200 SRM. ORIGINAL MATERIAL THICKNESS IS 0.063" REF BOMBARDIER DWG. MINIMUM REMAINING THICKNESS IS 0.048" FOR A LOSS OF 0.015" FOUND TO BE OUT OF ALLOWABLE LIMITS REF CRJ200 SRM. INSTALLED REPLACEMENT INTERCOSTAL BETWEEN FS333.00 AND FS349.00 AT STR 21L REF: BOMBARDIER DWG, CRJ200 SRM.
